First order strong approximations of jump diffusions

Publication Type:
Journal Article
Citation:
Monte Carlo Methods and Applications, 2006, 12 (3), pp. 191 - 209
Issue Date:
2006-10-01
Metrics:
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2006004601.pdf1.41 MB
Adobe PDF
This paper presents new results on strong numerical schemes, which are appropriate for scenario analysis, filtering and hedge simulation, for stochastic differential equations (SDEs) of jump-diffusion type. It provides first order strong approximations for jump-diffusion SDEs driven by Wiener processes and Poisson random measures. The paper covers first order derivative-free, drift-implicit and jump-adapted strong approximations. Moreover, it provides a commutativity condition under which the computational effort of first order strong schemes is independent of the total intensity of the jump measure. Finally, a numerical study on the accuracy of several strong schemes applied to the Merton model is presented. © VSP 2006.
Please use this identifier to cite or link to this item: